Publications in collaboration with researchers from University of Victoria (7)


  1. An operational calculus for a Mehler-Fock type index transform on distributions of compact support

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 1


  1. New Lp-boundedness properties for the Kontorovich–Lebedev and Mehler–Fock transforms

    Integral Transforms and Special Functions, Vol. 27, Núm. 10, pp. 835-845


  1. A characterization of the Second Quantization by using the Segal duality transform

    Applied Mathematics and Computation, Vol. 219, Núm. 11, pp. 6236-6240

  2. A family of Wiener transforms associated with a pair of operators on Hilbert space

    Integral Transforms and Special Functions, Vol. 24, Núm. 1, pp. 1-8


  1. Some q-generating functions and associated generalized hypergeometric polynomials

    Mathematical and Computer Modelling, Vol. 34, Núm. 1-2, pp. 133-175